MathSciNet Relay Station
MathSciNet bibliographic data
MR2509423 60J10 (60J80 60K35 82B41)
Gantert, N.; Schmidt, P. Recurrence for the frog model with drift on $\Bbb Z$. Markov Process. Related Fields 15 (2009), no. 1, 51–58.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement